# SDR DALA2021052102821

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DURING INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON INTERCOSTAL STA 1139 TO STA 1141LBL 72 AT LH MLG WHEEL WELL AREA AND REPAIRED PER SRM 51-70-11. (LP 183308)
